I am at 50mg. The first few days when I was on 30mg it worked. Now I just feel more awake for a few hours, thirsty, lost some weight and feel very confident and can get annoyed easier. but the focus doesnt seem there. I feel like things are more clearer in vision wise, maybe speaking as well since it's making me talk accesiley, but again I dont feel the focus anymore. Do I have to go up to 70mg or need another prescription? I see my doctor in 2 weeks.
1 month on Vyvanse?
- 6 Apr 2012 by Anonymous
- 8 April 2012
- vyvanse, attention-deficit hyperactivity disorder (adhd)
Added 6 Apr 2012:
by precrsipiton I mean ask for something else like Adderall? Vyvanse is suppose to be a stimulant, and for the first two days I wasnt sleeping as much but now I am also going back to sleeping all day 12 hours or more once i get home working 5 hours. Only affects really that I feel is confident, talking more,waking up and not being tired for 4-5 hours while i am at work
Hello DOMO79. I understand whats happening. I'd not go and increase without your doctors knowledge. If you increase the dose on your present perscription, you will end up short on Vyvanse. When you do see your doctor, you might ask about Focalin. Its effective, another stimulant and people do well on it for thier ADHD. Regards, pledge
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 May 2012 • 2 answers
Updated 18 Mar 2015 • 2 answers
Attention-Deficit Hyperactivity Disorder (ADHD) - My 13 yr old son has been diagnosed with ADHD and?
Updated 1 Feb 2017 • 1 answer
My child has ADHA and odd. Things have gotten worse in the last month and half. Can vyvanse make her
Updated 13 Feb 2017 • 1 answer
Updated 26 Feb 2017 • 1 answer